Notes on π 1 of smooth loci of log del pezzo surfaces

Research output: Contribution to journalArticlepeer-review

3 Scopus citations
Original languageEnglish (US)
Pages (from-to)369-395
Number of pages27
JournalMichigan Mathematical Journal
Issue number2
StatePublished - Aug 2009
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)


Dive into the research topics of 'Notes on π <sub>1</sub> of smooth loci of log del pezzo surfaces'. Together they form a unique fingerprint.

Cite this